MathSciNet Relay Station
MathSciNet bibliographic data
MR1443895 (98j:55016) 55R35 (18D10 20F36 55P35 55P47)
Vershinin, Vladimir V. On homological properties of singular braids. Trans. Amer. Math. Soc. 350 (1998), no. 6, 2431–2455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement